Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The dynamics of the Sierpiński curve


Authors: Jan M. Aarts and Lex G. Oversteegen
Journal: Proc. Amer. Math. Soc. 120 (1994), 965-968
MSC: Primary 54H20; Secondary 34C35, 58F08
MathSciNet review: 1217452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Sierpiński curve $ X$ admits a homeomorphism with a dense orbit. However, $ X$ is not minimal and does not admit an expansive homeomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 34C35, 58F08

Retrieve articles in all journals with MSC: 54H20, 34C35, 58F08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1217452-7
PII: S 0002-9939(1994)1217452-7
Keywords: Chaos, minimal, transitive, dense orbit, expansive
Article copyright: © Copyright 1994 American Mathematical Society